Jump to content
Acne.org
  • entries
    42
  • comments
    26
  • views
    12,050

Day 4--- dryness!

liana02

191 views

So I woke up after taking the 4th pill!

Oh! my face feel like is going to fall!!! it is so DRY and has that peeling look.... I was afraid to yawn that's how sensitive it feels right now :think: and to top it off I have a new zit! is small but painful and is there! I can't believe how dry is gotten and to think that is going to get worst... I didn't use my toner today because it is alcohol based and that's just going to make it worst...

Last night I work my face still look oily! not as bad though! so my face is drying but still looks oily... I don't get it!

Also as a nurse I wash my hands a thousand times during the shift... that doesn't help! my hands cracked and were burning a little by the end of my shift....

i guess for now moisturizers will be my best friend...

I have Clnique for very Dry skin for my face and any bath and body works for my body...

Any other suggestions??? I wanna keep from CEtaphil because I think is too greasy but with this dryness who knows maybe I'll start using it soon... LOL

Suggestions are welcome PLEASE!



2 Comments


Recommended Comments

cetaphil cream is legit a lifesaver try it it wont make you greasy especially if you just put it on at night and not the morning

Share this comment


Link to comment

Tips:Drink 3-4 L of water per day to minimise Accutane-related dehydation; moisturise 2/3 times daily to minimise dry skin rashes common on Accutane; avoid the sun and don't tan; don't drink alcohol; take your pills with food to maximise absorption; don't get pregnant; and have lip balm ready.Good luck.

Share this comment


Link to comment
×